# SDR SWIA972249

- Difficulty date: December 20, 2000
- Submitted: January 8, 2001
- Operation: Air carrier
- Aircraft: N423SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7456
- Aircraft time: 176 hours, 148 cycles
- Engine: Ge CF343B1
- System (JASC): 2710 · Aileron Control System
- Part: Aileron
- Condition: Malfunctioned
- Location: Wing
- Stage of operation: TX
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

AILERON, RUDDER TRIM SHOW FULL SCALE DEFLECTIONS AND NO INDICATION OF FLAP EXTENSION SWAPPED BOTH FCC CARDS NO HELP PUT CARDS BACK IN ORIGINAL POSITION AC IS NOW DOWN GRADED TO CAT I DUE TO NON QUALIFIED MECHANIC WORK
